# SDR REXA2017012900178

- Difficulty date: January 29, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 18,747 hours, 18,401 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 601R14012003
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LT LOWER INBD SKIN FOUND TWO DAMAGED RIBS.   REMOVED & REPLACED THE RIBS IAW SRM 51-42-06.
